RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 3, Pages 369–381 (Mi mz850)  

This article is cited in 12 scientific papers (total in 12 papers)

Multiplicities and relative position of eigenvalues of a quadratic pencil of Sturm–Liouville operators

I. M. Nabiev

Baku State University

DOI: https://doi.org/10.4213/mzm850

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:3, 309–319

Bibliographic databases:

UDC: 517.9
Received: 03.09.1998

Citation: I. M. Nabiev, “Multiplicities and relative position of eigenvalues of a quadratic pencil of Sturm–Liouville operators”, Mat. Zametki, 67:3 (2000), 369–381; Math. Notes, 67:3 (2000), 309–319

Citation in format AMSBIB
\Bibitem{Nab00}
\by I.~M.~Nabiev
\paper Multiplicities and relative position of eigenvalues of a~quadratic pencil of Sturm--Liouville operators
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 3
\pages 369--381
\mathnet{http://mi.mathnet.ru/mz850}
\crossref{https://doi.org/10.4213/mzm850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1779470}
\zmath{https://zbmath.org/?q=an:0967.34075}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 3
\pages 309--319
\crossref{https://doi.org/10.1007/BF02676667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400006}


Linking options:
  • http://mi.mathnet.ru/eng/mz850
  • https://doi.org/10.4213/mzm850
  • http://mi.mathnet.ru/eng/mz/v67/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Guseinov, I. M. Nabiev, “The inverse spectral problem for pencils of differential operators”, Sb. Math., 198:11 (2007), 1579–1598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Nabiev, IM, “The inverse quasiperiodic problem for a diffusion operator”, Doklady Mathematics, 76:1 (2007), 527  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Yang Ch.F., “New trace formulae for a quadratic pencil of the Schroumldinger operator”, Journal of Mathematical Physics, 51:3 (2010), 033506  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. A. Yu. Trynin, “Asymptotic behavior of the solutions and nodal points of Sturm–Liouville differential expressions”, Siberian Math. J., 51:3 (2010), 525–536  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. Yang Ch.-F., Yang X.-P., “Inverse Nodal Problems for Differential Pencils on a Star-Shaped Graph”, Inverse Probl., 26:8 (2010), 085008  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. I. M. Nabiev, “Solution of the Inverse Quasiperiodic Problem for the Dirac System”, Math. Notes, 89:6 (2011), 845–852  mathnet  crossref  crossref  mathscinet  isi
    7. Gesztesy F. Holden H., “The Damped String Problem Revisited”, J. Differ. Equ., 251:4-5 (2011), 1086–1127  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    8. Nabiev I.M., “Determination of the Diffusion Operator on an Interval”, Colloq. Math., 134:2 (2014), 165–178  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Yang Ch.-F., “Trace Formulae For Differential Pencils With Spectral Parameter Dependent Boundary Conditions”, Math. Meth. Appl. Sci., 37:9 (2014), 1325–1332  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Yang Ch.-F., “On the Quasinodal Map For the Diffusion Operator”, J. Funct. Anal., 266:7 (2014), 4236–4265  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Ibadzadeh Ch.G., Nabiev I.M., “Reconstruction of the Sturm-Liouville Operator With Nonseparated Boundary Conditions and a Spectral Parameter in the Boundary Condition”, Ukr. Math. J., 69:9 (2018), 1416–1423  crossref  mathscinet  isi  scopus  scopus
    12. Menken H. Demirbilek U. Mamedov Kh.R., “On the Asymptotic Formulas For Eigenvalues and Eigenfunctions of a Quadratic Differential Pencil Problem”, J. Math. Anal., 9:6 (2018), 106–114  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:72
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019